MathSciNet Relay Station
MathSciNet bibliographic data
MR1260916 (94m:34175) 34K10 (34E15 92C20)
Lange, Charles G.; Miura, Robert M. Singular perturbation analysis of boundary value problems for differential-difference equations. V. Small shifts with layer behavior. SIAM J. Appl. Math. 54 (1994), no. 1, 249–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement